77.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

This may be a stupid question but. . . .

2 REPLIES 2

Re: This may be a stupid question but. . . .

Thanks Mysti will mention it to my oncologist at my next check up in May x

Re: This may be a stupid question but. . . .

Hope you are ok 😊   I should have at the very least an NVQ in hot flushes/night sweats!!  I finished my periods years ago but still had flushes. Night sweats were awful.  Went on meds prior to diognosis for around 3 years. They worked.  Mine came back again with avengence after 2nd surgery but before starting hormone treatment (double whammy). I am I nightmare to treat though 😂Everything is always complicated and any side effects will be quadruple to the normal person 😲😳

 

Think your meds may be a contributory factor but I am told hormones jump up and down even after periods stop. (I often think being a man would be easier).  Don't suffer though.  Get them to give you something xx

This may be a stupid question but. . . .

I realise this may be a silly question but I really don't know the answer so could do with some advice.

 

i was diagnosed with bc her2 + in 2015 had chemo April 2015, mastectomy August 2015 and radiotherapy October 2015 I had my last period in August 2015 and had apparently not started my menopause pre treatment

 

in Feb 2016 I was diagnosed with secondary brain met had neurosurgery March 2016 and whole brain radiotherapy shortly after. Further treatment needed so had gamma knife radiosurgery in August 2016 

 

im now 53 and the past few nights I have been SO hot really sweaty - just like I've heard the menopause is BUT I've had non medical people tell me that if I haven't had a period for two years I'm through it 

whats your opinion? How has it been for you?  I am still on trustuzamab injections but no other meds. 

 

Thanks for any info

T3D